CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
Authors:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory  
Construction of pseudo-gradient vector field and sign-changing multiple solutions involving p-Laplacian 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 卷号: 201, 期号: 2, 页码: 287-303
Authors:  Zhang, ZT;  Chen, JQ;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
critical points  multiple solutions  sign-changing solution  p-Laplacian  
Contractibility of level sets of functionals associated with some elliptic boundary value problems and applications 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2003, 卷号: 10, 期号: 2, 页码: 133-170
Authors:  Liu, ZL;  Li, SJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
critical point  elliptic boundary value problem  jumping nonlinearity  four nontrivial solutions  contractibility of level set